Previous |  Up |  Next


Title: О сходимости разностных методов для некоторыцч нелинейных задач (Russian)
Title: On the convergence of finite differencies for some non-linear problems (English)
Author: Dyakonov, E.G.
Language: Russian
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 11-15
Summary lang: English
Category: math
idZBL: Zbl 0312.65073
Note: TB ruština (Czech)
Date available: 2012-10-05T18:45:27Z
Last updated: 2015-03-15
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_4.pdf 799.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo